# SDR 08FDEA02902

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: AUB22084
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP, LOWER SURFACE HAS 2 DENTS, CENTER AREA.  CHECKED WING TIP LOWER SURFACE, NOTED CREASES.  FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 51-80-01, PARA 2-C, VOL II.  CUT OUT DAMAGED AREA.  MATERIAL ID FOR THE DOUBLER IS 2024-T3, 0.063, PO 614988.3.  FABRICATED DOUBLER IAW DC/MD-10 SRM 57-00-01, FIG 4, VOL III.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-71-01, PGS 21 - 24, VOL II.  INSTALLED DOUBLER IAW DC/MD-10 SRM 51-35-01, VOL II.
